# SDR CA960416003

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 1390136
- Condition: Worn
- Location: R/H Engine Fc
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF, ENGINE POWER AND TORQUE FELL OFF 50 PERCENT WITH THE POWER LEVER MOVED AFT. SUBSEQUENT INVESTIGATION FOUND THAT THE RIGHT HAND FUEL CONTROL "ROLLING DIAPHRAGM" HAD AN EXCESSIVE LEAK RATE AND WAS REPLACED. ON CAREFUL EXAMINATION, THE "ROLLING DIAPHRAGM" WAS FOUND TO HAVE A HOLE WORN THROUGH.
